# SDR SWAA051193

- Difficulty date: April 21, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 32,952 hours, 28,185 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 654623010
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT AT NLG.  REMOVED & REPLACED NLG LOWER DRAG BRACE ASSY PER MM DUE TO WORN BEARING.
